User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Delong, L., Klüppelberg, C. 
Title:
Optimal investment and consumption in a Black-Scholes market with stochastic coefficients driven by a non-Gaussian Ornstein-Uhlenbeck process 
Abstract:
In this paper we investigate an optimal investment and consumption problem for an investor who trades in a Black-Scholes financial market with stochastic coefficients driven by a non-Gaussian Ornstein-Uhlenbeck process. We assume that an agent makes consumption and investment decisions based on a HARA utility function. By applying the usual separation method in the variables, we are faced with the problem of solving a non-linear (semilinear) first-order partial integro-differential equation....    »
 
Keywords:
Banach fixed point theorem, Feynman-Kac formula, Hamilton-Jacobi-Bellman equation, HARA utility function, Levy process, optimal consumption and investment, Ornstein-Uhlenbeck process, power utility function, stochastic volatility model, subordinator 
Journal title:
Annals of Applied Probabability 
Year:
2008 
Journal volume:
18 
Journal issue:
Pages contribution:
879-908 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
Semester:
SS 08 
Format:
Text